# SDR DHL2007363500

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON AT COWL HINGE FITTING O/B SIDE HAS A CRACK APPROX 3/4" ABOVE T BRACKET AT RIB 4.  REMOVED AN REPLACED GUSSET HINGE FITTING AN T BRACKET AT NR 2 ENG PYLON O/B SIDE RIB 4 IAW A300 SRM 51-30-30 AN A300 SB A300-54-068.
